Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Alternating basis exchanges in matroids


Author: Joseph P. S. Kung
Journal: Proc. Amer. Math. Soc. 71 (1978), 355-358
MSC: Primary 05B35
DOI: https://doi.org/10.1090/S0002-9939-1978-0500521-5
MathSciNet review: 500521
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study some of the basis exchange properties for matroids implied by the following fact from linear algebra: an alternating multilinear k-form vanishes on any ordered set of k linearly dependent vectors.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05B35

Retrieve articles in all journals with MSC: 05B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0500521-5
Keywords: Matroid, combinatorial geometry, basis exchange, alternating multilinear form
Article copyright: © Copyright 1978 American Mathematical Society